# SDR 9703989995

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD AND AFT OVERHEAD EMERGENCY LIGHTS IN TAIL COMPARTMENT DIM.  REPLACED BATTERIES IN BATTERY PACK.  OPERATIONAL CHECK NORMAL.
